# SDR SWAA2023020297642

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 47,365 hours, 24,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES AT LOCATION M1672 AND M1675 FAILED CAPACITY TEST.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT LOCATION M1672 AND M1675 PER AMM 33-51-06
